Home | About us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Online submissionContact Us   |  Subscribe   |  Advertise   |  Login  Page layout
Wide layoutNarrow layoutFull screen layout
Lung India Official publication of Indian Chest Society  
  Users Online: 1758   Home Print this page  Email this page Small font size Default font size Increase font size


 
  Table of Contents    
LETTER TO EDITOR
Year : 2011  |  Volume : 28  |  Issue : 3  |  Page : 233  

Isoniazid and alopecia


Wiwanitkit House, Bangkhae, Bangkok, Thailand

Date of Web Publication19-Aug-2011

Correspondence Address:
Somsri Wiwanitkit
Wiwanitkit House, Bangkhae, Bangkok
Thailand
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0970-2113.83995

Rights and Permissions

How to cite this article:
Wiwanitkit S, Wiwanitkit V. Isoniazid and alopecia. Lung India 2011;28:233

How to cite this URL:
Wiwanitkit S, Wiwanitkit V. Isoniazid and alopecia. Lung India [serial online] 2011 [cited 2019 Nov 12];28:233. Available from: http://www.lungindia.com/text.asp?2011/28/3/233/83995

Sir,

A recent report on isoniazid and alopecia is very interesting. [1] Gupta et al. presented a case confirmed by the finding that hair growth resumed when the drug was removed from the regimen. [1] Indeed, the isoniazid induced alopecia is a rare adverse effect. In this case, there are some interesting questions. The first question is whether the assumption for regression of the symptom after removal of isoniazid is acceptable. The rare concomitant lupus might be expected. [2] Histological confirmation might be required. Second, it will be interesting to know the management of tuberculosis and the outcome in this case after stopping isoniazid.

 
   References Top

1.Gupta KB, Kumar V, Vishvkarma S, Shandily R. Isoniazid-induced alopecia. Lung India 2011;28:60-1.  Back to cited text no. 1
[PUBMED]  Medknow Journal  
2.Ndiaye M, Hane AA, Dieng MT, Ndir M, Ba O, Cissokho S, et al. Sharp syndrome complicating pulmonary tuberculosis: Apropos of a case. Dakar Med 1999;44:236-9.  Back to cited text no. 2
[PUBMED]    




 

Top
  
 
  Search
 
  
    Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
    Access Statistics
    Email Alert *
    Add to My List *
* Registration required (free)  

 
  In this article
    References

 Article Access Statistics
    Viewed762    
    Printed37    
    Emailed0    
    PDF Downloaded188    
    Comments [Add]    

Recommend this journal